# SDR AALA201802209006

- Difficulty date: January 21, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347823920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED FLOORBEAM IN AFT GALLEY AREA BETWEEN FR 73 TO FR 74, LEFT HAND STRINGER 26, LBL YA. REPLACED FLOOR BEAM PER SRM 51-72-11 AND DRAWING F53478101.
